Today I started my day after a 10 hr long good sleep, came to office and first thing I noticed that my manager has come back after a long PTO (personal time off). I rushed to him and asked what happened and he told me to wait as he has already called a team meeting later in the day. We had a GOOD lunch (was it good?) at PAPA JOHNS and as we came back the clock was showing 14:30 hrs, time of meeting.
So what was the reason of his absence? He explained that his wife was hospitalized for last 12 days, oops... What happened? Here it is: On the night of 9th April they had lunch, had a walk for around 30 minutes and went to bed. On very next morning the wife complained that she is not able to move her left hand properly. She panicked and they went to Kailash hospital around 7:30 hrs. She was admitted there and doctor recommended a MRI scan. After MRI, it was confirmed that the lady had a blood clot in her brain. The clot was in one of the nerve which takes blood back from brain to heart and the location was the area of the brain, which controls the left part of body, HORRIBLE... she was immediately shifted to ICU. Doctors mentioned that the condition may get worse and it did, slowly her left half of the body stopped to respond and she was not able to move her left arm, foot... So what was the reason of blood clot, it was that the lady had THICK BLOOD and clot usually happens in case of thick blood. I was curious that does she naturally have thick blood or it developed over a period of time? The answer was that it developed over a period of time and the reason was CONTRACEPTIVE PILLS. According to a research every 5-6 out of 1000 women using contraceptive pills have a SIDE EFFECT in form of getting thick blood, pity...
Suddenly I started feeling really bad. Can you imagine someone whose left body is not working? I can, actually some time back my Mom got a problem that the blood circulation in her left leg was stopped because of unknown reasons and I still remember the pain she was in those days :(. It is really very very painful. So how would someone, who has his/her whole left body get almost disconnected from brain, feel?
The worst part was yet to come. As the only treatment of this was to take medicines which can make her blood thin and that's what the doctors chose... but she got a brain hemorrhage. Docs said that it is
I am still feeling bad, so stopping. But can we give a thought as the culprit was Contraceptive pills or something else?
PS: Please go through the link and read that the SIDE EFFECTS of contraceptive pills are more than ADVANTAGES, so choice is yours.